# SDR DALA1032456902

- Difficulty date: October 19, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM AROUND 1 EA FASTENER HOLE AT STA 700 BL46L.  REMOVED CORRSION FABBED TWO REPAIR ANGLES AND FILLER AND INSTALLED.  (DL75E103180)
